Hello doctor have been using pill But have stop using

Patient

Q: Hello doctor have been using pill. But have stop using it now almost 3 years I don't see my periods. What can I do am so worry .Jean

Doctor

A:   Welcome to Ask The Doctor.

We are here to help you. I suppose you mean to say that you have not got your periods for last 3 years at all. I-pill consumption on chronic basis can cause this problem, and that's why i-pill is considered only in cases on emergency and should not be practiced as regular contraceptive. However, since you are not taking i-pill since last 3 years so it is unlikely to be the cause. This problems can occur as a result of hormonal imbalance, excessive stress, Polycystic Ovarian Syndrome (PCOS), Thyroid issues. So, you should see your doctor who would order an Ultrasound Pelvic organs to rule out Polycystic Ovarian Syndome and will get a thyroid profile done to rule out any evidence of Hypothyroidism. If any issues are found you would be treated accordingly.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews